# SDR UALA2013031401529

- Difficulty date: March 14, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 00000
- Part serial: 0000
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345-365 RBL 60 HAT CHANNEL UPPER AND LOWER SURFACE CORRODED.   HAT CHANNEL WAS FOUND WITH 100% MATERIAL LOSS.  REMOVED AND REPLACED HAT CHANNEL IAW SRM 51-40-02 & DWG 141N5160. MAJOR REPAIR.
